Day 14 and I am in mental turmoil. The lows I have been experiencing have been so bad. I would gladly take the 1st 7 days of hell over again if it meant the mental part would be easier. My doc has been so great to me and I have started on a new A/D. I know this takes weeks to kick in and I am ok with the lethargic down in the dump moments the only problem is these are my high moments, and they are few in far between. Did anyone else experience horrible depression from there withdrawal? How long was the worst? Did you have feelings of complete hopelessness, fear, repetitive thought etc? Honestly while I have no physical issues remaining other then stomach issues the last 7 days has been no improvement mentally. Normal?
I am determined to get though this and I will. Just need some forward momentum ya know?
Normal! I had to go on an AD too. It's not uncommon. Just try to push yourself to go out. Get out of the house. Take a walk. Do something. But you will have to PUSH yourself. It's going to take all you have in you to do it on some days, even with the AD. You may start noticing some improvement sooner than several weeks. Took about 2 weeks for mine. To answer your other question. The lethargy and icky thoughts. The severe, "I can't get up for anything even a train coming thru my bedroom" ends in about a month. Maybe 3 weeks?? Depends on what you were on and how long.
Congrats on your clean time! Don't be wishing for those 7 days back!!! You don't really want that, now do you? : )
Are you taking any supplements? The amino acids helped me a ton. Vitamin B Complex and L-Tyrosine are great. I am only on day 4 but I already feel so much better. I was taking the vitamins before I quit to load up on them. This was the first time I have done that and the withdrawals were not nearly as bad as the past. L-Tyrosine will help get the brain producing dopamine again which was cut off during opiate use. If you feel up to it some exercise is also a great way to get the brain going again. We really damage ourselves when we take opiates and it's a process to get the brain functioning again like it should. If you feel up to it get to a GNC and buy a multivitamin, a B-Complex vitamin and L-Tyrosine. It really does help
I have been taking a multi but can't take some of the other amino protocol per doc orders. I have been getting out of the house as much as I can just hasn't had any effect as of yet. Is it strange that I'm worse mentally today then I was at day 7?
I know this isn't the answer you're looking for, but you have to be patient. I know. You wanna kill me? You will start to have days that you feel better and then out of the blue, you'll feel yuck for a day. Then they will be half days. Then a few hours, etc, etc.
Even non drug addicts have days where they feel depressed and like crap. It took me a long time to realize that. I'd look at people being so sweet to their families and going to parks and doing normal things and think that every day of their lives was like that. It's not. Not for anyone!
It feels bad and lonely right now. Just know that you aren't alone. We all go thru it! IF you start to feel too low, get to your doc. There is no shame in it.
I know its going to take time and I need to be more patient. I wasn't ready for this part of it truth be told, wasn't expecting it. I am just longing for the day I wake up and feel a bit better, see some hope and feel like participating in life. The scary part of this is the feeling that its never going to end, even though I know it will sometime,...
Yeah, it's a desperate feeling, wanting to feel better......and quick! You kind of expect to WD, and then everything is better?? That's how I felt. 5 days, and boom.....all better. It doesn't work that way. A lot of people come here thinking the same thing. They want a quick fix. We are used to that! Pills spoiled all of us. But it was fake. At least now you feel, right? And it WILL get better!
I didn't go through that stage or not with that severity anyway but you have come so far now! This feeling like sh*t week is tough to deal with but you are dealing with it and that gives so much hope to others as well. As mentioned, there are good days and bad days so maybe you are just having a few of yours at once. Think positive and think forward. As much as possible , try not to concentrate on deeply down ...it only pushes u down further.... Just plan on having your good day starting tomorrow and if it's not fully there plan for the next day.... I promise it comes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.